On a problem of Neuwirth on knot groups
Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 1017-1019
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_5_a7,
author = {H. Zieschang},
title = {On a problem of {Neuwirth} on knot groups},
journal = {Doklady Akademii Nauk},
pages = {1017--1019},
year = {1963},
volume = {153},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a7/}
}
H. Zieschang. On a problem of Neuwirth on knot groups. Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 1017-1019. http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a7/